Jump to content

Cileste for controlling periods and therefore POTS symptoms


persephone
 Share

Recommended Posts

I read a few posts here recently from people saying they've taken Cileste to try and regulate their periods and make them more manageable.

I have had a relaly bad headache since about 20 minutes after I took my first pill yesterday. It's not normal for me to have a headache that continues on and on like this. I took another this evening, and the pain is getting progressively worse.

There was another weird incident last night- I got searing chest pain, like there was a bubble around my heart that was going to burst. It actually felt like there was something really hot between my breasts and spine and the pain was coming down my arms, especially my left arm. It didn't last long- say ten minutes max, but I couldn't breathe properly because of this terrible pressure. It almost felt as if something was blocked in my heart! I know that sounds ridiculous.

Does anyone else get this? I know I've only taken this treatment a couple of days, but aside from these episodes yesterday and today I am completely well and on top of it, as you'll know from my new year's posts.

Link to comment
Share on other sites

Hi. I have never taken that med, but it sounds like you may want to discuss these scary symptoms with your doctor before continuing this. Let us know how it turns out.

Gena

Link to comment
Share on other sites

Guest CyberPixie

I was on cilest for years, it was marvelous for me, no probs at all. It actually made the POTS better. Cant say whether your symptoms are due to it and I dont want to imply it's all in your head (too many Dr's do that for us!) but was wondering whether it's a bit of anxiety about trying something new? I know I tend to do that when I start a new med and worrying about side effects tends to bring on something!

Do see your Dr though.

Link to comment
Share on other sites

Persephone,

I tried Nordette back in October and it really did a number on me. Some people just can't tolerate the pill and I am one of them. The longer i was on it, the worse my symptoms got. I was very sick by day 6 and had to stop. I'd keep an eye on things and give your doctor a call if symptoms get worse.

Good luck,

Kristen

Link to comment
Share on other sites

Cant say whether your symptoms are due to it and I dont want to imply it's all in your head (too many Dr's do that for us!) but was wondering whether it's a bit of anxiety about trying something new? I know I tend to do that when I start a new med and worrying about side effects tends to bring on something!

Isn't it bad enough that POTS people get told they're 'anxious' and imagining symptoms... without OTHER sufferers implying that too? :P:)

I spoke to my mum about my headache yesterday, turns out she had horrific headaches on the pill when she was younger. The headache's gone today, though, so the tablet must have 'settled'.

Thanks Kristen for your advice- I know what you mean. I have tried different pills in the past and they didn't quite agree with me, though they didn't cause headaches. Some people don't suit the pill...

Link to comment
Share on other sites

Guest CyberPixie

Cant say whether your symptoms are due to it and I dont want to imply it's all in your head (too many Dr's do that for us!) but was wondering whether it's a bit of anxiety about trying something new? I know I tend to do that when I start a new med and worrying about side effects tends to bring on something!

Isn't it bad enough that POTS people get told they're 'anxious' and imagining symptoms... without OTHER sufferers implying that too? :(:(

I spoke to my mum about my headache yesterday, turns out she had horrific headaches on the pill when she was younger. The headache's gone today, though, so the tablet must have 'settled'.

Thanks Kristen for your advice- I know what you mean. I have tried different pills in the past and they didn't quite agree with me, though they didn't cause headaches. Some people don't suit the pill...

I wasnt implying anything as I said above. I didnt say you were imagining it or anxious about it at all. I simply said when trying a new med some people can be wary of the side effects and any ill health they experience people do tend to put down to the new med.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...